Can Consumption Of Nausea In Tetralogy Of Fallot (TOF) Sufferers
My niece is sick of TOF from a baby, right now my niece complains of nausea, flatulence, my niece is treating lung plaque, can I take nausea medicine ?? What medicine can I do ?? thank you…
Thank you for asking at HealthReplies.com.
Before I answer your question, I will try to explain in advance about TB in children
Tbc is a condition of bacterial infection in the lungs, the infecting bacterium is mycobaterium tuberculosis. Tbc can be transmitted through droplets or saliva, and will die if exposed to sunlight.
In children, TB has symptoms that are different from adults. If an adult will be accompanied by symptoms of cough, while for children do not have to be accompanied by symptoms of cough. In children, the symptoms of tuberculosis will be more to the fever that occurs, the enlarged lymph nodes in the neck, weight loss and night sweats.
Treatment of tuberculosis in children is also different, in children will only be given 3 types of drugs.
The drug will be consumed for 6 months, if the patient takes the medicine regularly then the treatment will be exactly 6 months, but if not the treatment will take more than 6 months.
There are several side effects from the drugs given, including nausea, vomiting, dark urine, bruises on the body, decreased appetite.
To reduce the symptoms of nausea in children, you can give antiemetics or anti-vomiting such as domperidone. But if by giving the drug is not back, then immediately consult your child with the doctor who treated your child before.
Hopefully useful. Always.